On motivic cohomology with $\mathbf{Z}/l$-coefficients

In this paper we prove the conjecture of Bloch and Kato which relates Milnor’s $K$-theory of a field with its Galois cohomology as well as the related comparisons results for motivic cohomology with finite coefficients in the Nisnevich and étale topologies.

Pages 401-438 by Vladimir Voevodsky | From volume 174-1

An exact sequence for $K_\ast^M/2$ with applications to quadratic forms

Pages 1-13 by Dmitri Orlov, Alexander Vishik, Vladimir Voevodsky | From volume 165-1